# SDR AALA201904099001

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 35,495 hours, 13,674 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 28,720 hours, 12,825 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS THAT ENG 1 SHUTDOWN UNCOMMANDED AFTER ENG START, WHEN APU WAS STARTED AND APU BA VALVE OPEN. MAINTENANCE ACCOMPLISHED BORESCOPE INSP. OF LPT IAW AMM 72-54-00-290-005, 72-54-00-290-006, 72-54-00-290-007, 72-54-00-290-008 AND 72-54-00-210-005. NO DAMAGE FOUND. MAINTENANCE ACCOMPLISHED BORESCOPE INSPECTION OF HPT BLADES AND NOZZLES AND COMBUSTOR CHAMBER IAW CARD 26T40072003. NO DAMAGE FOUND. MAINTENANCE ACCOMPLISHED BORESCOPE INSPECTION OF LPC IAW AMM 72-21-00-290-003. NO DAMAGE FOUND.
